# SDR UPS08152293

- Difficulty date: May 8, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Defective
- Location: A/C Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPON LANDING, ONCE IN REVERSE, STRONG ODOR FROM BOTH A/C VENTS.  ODOR WAS NOT ELECTRICAL.  REMOVED, CLEANED AND REPLACED WATER SEPARATOR IAW AMM 21-51-16-03.  CHECKS NORMAL.  NO ODOR NOTED.
